Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Lifting recursion properties through group homomorphisms


Authors: S. H. Al-Kutaibi and F. Rhodes
Journal: Proc. Amer. Math. Soc. 49 (1975), 487-494
MSC: Primary 54H15
MathSciNet review: 0400183
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The problem of lifting recursion properties is studied for the case of homomorphisms between transformation groups with different acting groups. It is shown that if the spaces are the same and the group homomorphism is compact-covering then almost periodicity and recurrence lift. This result is applied to certain group actions on covering spaces and on fibre bundles with totally disconnected bundle groups induced by group actions on the base spaces. In particular, it is shown that under suitable conditions if a point in the base space of a fibre bundle with finite bundle group is almost periodic recurrent under the action of a group $ G$ then every point in the fibre over the given point is almost periodic recurrent under the induced action of a covering group $ \tilde{G}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H15

Retrieve articles in all journals with MSC: 54H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0400183-9
PII: S 0002-9939(1975)0400183-9
Keywords: Transformation group homomorphism, covering space, recursion, compact-covering map
Article copyright: © Copyright 1975 American Mathematical Society